Dr.Showrav :: Weakness in legs after inter courseDr.Showrav,
Hope you are doing well.
I am suffering from weakness in legs after sexual intercourse.
This weakness started two months back. For a month I was over masturbating and when I realized that my legs are aching I stopped it.
Since then, i started feeling occasional weakness in legs. Initially it was only when I masturbate, but now i started feeling the same weakness after sexual intercourse also.
I am unable to walk for longer distances or stand for long time. Sitting or folding legs and sleeping relaxes me.
My age 28, male.
I am having gastric problem (abdominal pain, indigestion, lack of hunger and stomach burn). For this I am taking somparz-40 tablet in the morning since 10 days. Now these problems are in control.
But I want you help in my leg weakness !! I am NOT feeling tied or sleepy. Everything else is normal, except this weakness in legs.
Could you please suggest.
kiran_87_reddy on 2014-10-29
drkashif 8 years ago
If this is pills form, what should be the dose to use ?
kiran_87_reddy 8 years ago
Report me after 2 months.
♡ Dr. Showrav 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.